# SDR 2011FA0000796

- Difficulty date: December 19, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N35475
- Make and model: Piper PA-31-350
- Aircraft serial: 318052023
- Aircraft time: 8,729 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 476 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Brushes
- Part number: 10160844
- Condition: Missing
- Location: Magneto
- Part time: 476 hours
- Component: Magneto, 3000
- Component part number: 1068291018
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE HAS BEEN HARD TO START FROM DATE OF INSTALL.  DURING 500 HR MAGNETO INSPECTION BOTH DISTRIBUTOR GEARS WERE MISSING BRUSHES (CONTACTS) & SPRINGS.  HAVE GONE THROUGH TROUBLESHOOTING BECAUSE OF THE STARTING ISSUE.  IT IS OUR CONCLUSION THAT THE BRUSHES WERE NEVER INSTALLED DURING OVERHAUL OF MAGNETO.
